Randomly my arms will ***k out to my sides. At times only this happens but a few weeks ago I was riding in an elevation and when the elevator went to stop, I think I had a twitch and I dropped to my bottom then I was holding a plate in my left hand and had another twitch and dropped the plate to the floor. I went up to my room and continued to have twitches every 10 minutes or so. Just a few more. My arms ***k out like they usually do. This began a few months ago and I have tried to figure out why. I've been to the doctor 3 times for this, called him several times and he said this was completely normal. I'm only 23 and the only medication that I take is for thyroid disease. However, I have been taking this medication for 5 years and the twitching is fairly new. Can anyone help me?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?